DOI 10.18087/cardio.2024.5.n2186
[Heparin-Induced Thrombocytopenia].
Аннотация
The extensive use of therapeutic doses of heparin to prevent thrombosis in critically ill patients with COVID-19 during the pandemic has led to an increased incidence of bleeding and heparin-induced thrombocytopenia (HIT). In addition, the introduction of the AstraZeneca and Johnson&Johnson vaccines against COVID-19 into clinical practice was associated with the development of a rare but very severe, adverse thrombotic complication, vaccine-induced immune thrombotic thrombocytopenia (VITT). Thrombotic complications of VITT turned out to be similar to HIT both clinically and pathophysiologically. HIT is a potentially fatal immune-mediated adverse drug response that results in emergence of antibodies that activate platelets in the presence of heparin. HIT is characterized by a high incidence of venous and arterial thromboses, often with fatal outcomes. Currently, there are clearly defined international guidelines for the diagnosis, treatment and prevention of HIT. In case of thrombotic complications, non-heparin anticoagulants should be used.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.